# SDR SWIA202156571

- Difficulty date: January 17, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LE PANEL 631AR CHAFED FROM CONTACT WITH LOWER TRAILING EDGE OF SLAT.   (C-CHECK) RO 3/2/2021   REMOVED DAMAGE FROM 2EA. PLACES ON RH WING LEADING EDGE PANEL 631AR REF CRJ 700 SRM 51-12-00-001-001-A01. EVALUATED AND FOUND TO BE OUT OF LIMITS REF CRJ 700 SRM 57-41-01-101-001-A01. SUBMITTED AND RECEIVED REO 670-57-41-449 REV -- DATED 2021-02-05. COMPLETED ALL STEPS OF REO 670-57-41-449 REV -- DATED 2021-02-05, RH WING LE PANEL 631AR STRUCTURALLY ACCEPTABLE.
